# SDR AALA20130321017

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 70,498 hours, 38,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TIE DOWN TRACK SPLICE FROM STATIONS 1212 TO 1227 CORRODED.  INSTALLED NEW LEFT TIE DOWN TRACK SPLICE FROM STATIONS 1212 TO 1227 PER AARD 51-00-05-1.
